# SDR Q2SA20190110401

- Difficulty date: January 10, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 40,794 hours, 4,381 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. RT DR1 BATTERY PACK CAPACITY CHECK FOUND EMERGENCY LIGHTS AND SIGNS STAY ON LESS THAN 15 MINUTES. RT DR1 BATTERY PACK REPLACED AND TEST OK AS PER AMM 33-51-06.
